Asymptotic formulae for oscilatory solutions of homogeneous linear differential equations of order n in

Zdeněk Hustý

Časopis pro pěstování matematiky (1965)

  • Volume: 090, Issue: 1, page 79-86
  • ISSN: 0528-2195

How to cite

top

Hustý, Zdeněk. "Asymptotische Formeln für die Lösungen homogener linearer Differentialgleichungen $n$-ter Ordnung im oszillatorischen Fall." Časopis pro pěstování matematiky 090.1 (1965): 79-86. <http://eudml.org/doc/20892>.

@article{Hustý1965,
author = {Hustý, Zdeněk},
journal = {Časopis pro pěstování matematiky},
keywords = {ordinary differential equations},
language = {ger},
number = {1},
pages = {79-86},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Asymptotische Formeln für die Lösungen homogener linearer Differentialgleichungen $n$-ter Ordnung im oszillatorischen Fall},
url = {http://eudml.org/doc/20892},
volume = {090},
year = {1965},
}

TY - JOUR
AU - Hustý, Zdeněk
TI - Asymptotische Formeln für die Lösungen homogener linearer Differentialgleichungen $n$-ter Ordnung im oszillatorischen Fall
JO - Časopis pro pěstování matematiky
PY - 1965
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 090
IS - 1
SP - 79
EP - 86
LA - ger
KW - ordinary differential equations
UR - http://eudml.org/doc/20892
ER -

References

top
  1. M. Ráb, Asymptotische Eigenschaften der Lösungen der Differentialgleichung y " + A ( x ) y = 0 , Czech. Math. J. 8 (83), 1958, 513-519. (1958) Zbl0083.31101MR0103313
  2. M. Ráb, Über lineare Perturbationen eines Systems von linearen Differentialgleichungen, Czech. Мath. J. 8 (83), 1958, 222-229. (1958) Zbl0082.29805MR0102633
  3. J. Mařík M. Ráb, Asymptotische Formeln für die Lösungen der Differentialgleichung y " + q ( x ) y = 0 , Czech. Math. Ј. 14 (89), 1964, 203-221. (1964) Zbl0135.13603MR0165173
  4. Z. Hustý, Die Iteration homogener linearer Differentialgleichungen, Publ. Fac. Sci. Univ. Ј. E. Purkynӗ, Brno, No 449, 23-56 (1964). (1964) Zbl0135.13101MR0196166
  5. J. Dula, Asymptotické vzorce pro řešení rovnice y ( 4 ) + 10 A y ' ' + ( 10 A ' + ω ) y ' + [ 3 ( З A 2 + A " ) + ω 1 ] y = 0 v případě oscilatorickém, Diplomarbeit. Přírodovědecká fakulta Univ. Ј. E. Purkynӗ, Brno, 1962. (1962) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.